# SDR UPS01234760

- Difficulty date: December 26, 2000
- Submitted: January 26, 2001
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK, FUSELAGE AFT RIGHT BS 1333 STR 8R TO STR 10R, SKIN BULGE AND FASTENERS  PULLING THROUGH.  INSTALLED DOUBLER REPAIR IN ACCORDANCE WITH SRM 54-30-3 FIG 7.
